# SDR AALA20030003

- Difficulty date: January 3, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, AFT STAIR SIDEWALL MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT STAIR SIDEWALL MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
